# SDR SWAA2025093018831

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT/ BAR NEEDS ADJUSTMENT.   ADJUSTED ASD SLIDE GIRT/BAR PER AMM 25-66-02-400-801 STEP 3(D).  PERFORMED GOOD INSTALLATION TEST PER AMM 25-66-02-400-801 STEP 3(E).
